The pharmaceutical market is flooded with painkillers to manage pain and extreme discomfort. But the downside is pain meds are not usually designed for long-term use because, over time, they can cause dependency which inhibits the user from doing everyday things or even functioning without the drugs.
As such, doctors usually prescribe pain medication with strict instructions on the dosage and duration of use.
That said, there is one painkiller that has grown quite popular in recent times; the Norco M365 pill.
M365 pill, usually sold under the brand names Norco and Vicodin, is an opiate analgesic that contains acetaminophen and hydrocodone. It is usually prescribed for pain relief for those suffering moderate to severe pain due to injury or another ailment.
This pill is no doubt highly effective as a pain reliever. But being an opioid, it can give users a sense of happiness and relaxation when abused. This is why addiction to the drug has been increasing rapidly.
So, how can you tell that your loved one is addicted to the Norco M365 pill?
Increased Use of the Pill
Seeing someone pop an M365 pill isn’t in itself alarming, as they may actually be on the meds for pain management. However, when you notice that their consumption has conspicuously gone up, it could be that they are dealing with an addiction.
For example, the person in question may have advanced from one capsule every 4 to 6 hours to multiple pills at a time. Or they may have increased the frequency to a pill every hour.
Unusually Large Amounts of Empty Pill Bottles
If your loved one has multiple empty pill bottles around their house or desk, it could be that they are abusing the drug and running through several bottles within a short time. If they are taking the drug correctly, a bottle should be able to last a while.
Low Concentration and Stuttering
An M365 pill addiction can take a toll on the user’s productivity. They will start to find it harder to concentrate on day-to-day activities, whether that is studying or working. So, their performance will drastically take a nosedive. And this will likely extend to expressing themselves, as they may start stuttering when speaking.
Severe Gut Issues
Opioid abuse can cause a bunch of digestive system problems. The most common being constipation and nausea. Many users usually develop opioid-induced constipation (OIC), a condition characterized by severe abdominal pain, gas, nausea, and vomiting.
Behavioral Changes like Mood Swings
Like most other addictions, M365 abuse affects the user’s mental well-being. They will usually become moodier, highly irritable, and generally unhappy. In many cases, they will also start to alienate themselves.
Norco M365 Addiction Can Be Treated with the Right Approach
M365, while an excellent painkiller, is quite dangerous when abused. And addiction to the drug is not only hard to beat but can take a considerable toll on someone’s life. Use this guide to help you figure out whether your loved one is struggling with an M365 addiction so that you can get them help.